Vicodin weight gain side effect

Common Questions and Answers about Vicodin weight gain side effect

vicodin

Avatar f tn no i am tapering off of 20mg, i only went on short term for a long time opiate addiction tp vicodin. started out for pain, the vicodin, but then turned into a full on addiction for many years. i was trying to teper off the vicodin, big problem was my hubby is addictied to, so we fed into each other, not a good scene, i needed a change, desperately, i am in outpatient therapy, i go to NA/AA, i go to weekly therepy, and chemical dependancy therapy....
Avatar f tn Weight gain is one potential side effect of Cymbalta but it would also depend on your other medications and if they have this side effect as well. It would be worthwhile to speak to your psychiatrist about this and they could see how to adjust and/or change your medications as needed and also how this specific side effect could be addressed.
1045086 tn?1332126422 Your symptoms can be due to heart failure...quick weight gain, leg swelling can be due to the heart not pumping effectively and blood backs up in the system and fluids leak into tissues. I was told after my discharge from the hospital for heart failure to weigh myself every morning and if there is an increase of weight to notify my doctor.
1246883 tn?1285547973 Could this rapid weight gain be the side effect of the Seroquel, even through I stopped taking it months ago?
Avatar m tn Weight gain is a common side-effect of SSRIs in general - paxil in particular. I have friends who lost weight on paxil with a strict diet and exercise program. But I also have friends on paxil who could not lose the weight no matter what they did. The weight will come off when you discontinue the medication - or switch to a medication that has less of a chance of causing weight gain (ie. Prozac). Serotonin is a neurotransmitter involved in regulating mood.
Avatar f tn yes...
1187071 tn?1279369698 I am sitting here thinking if he ups my meds like he wants to the side effect of weight gain will only get worse. I talked to the people where I get Gabapentin and they said that that side effect don't go away and if the dose is inceased it will only get worse so if the med isn't helping me there are other options. It also makes me tired which I can handle that one but not the weight gain, I have had problems with my back in the past and when I put on weight my back hurts.
Avatar f tn Anyone have a related experience to share or know if weight gain is a common side effect of Ramipril?
Avatar f tn i didnt really get bad side effects from lexapro, except weight gain and sexual side effects. i have been taking lexapro for about 3 months, i am trying to taper off of it because of the weight gain, but within two days i start getting these horrible symptoms, like tingling, burning sensation, dysphoria, suicidal thoughts, its very scary, so i am back on them, every time i try and quit, i feel like i am going to have a nervous breakdown.
20184324 tn?1499256445 I've been taking Vanlafaxine for several months now for my anxiety and depression, it's working ok, but I've noticed a considerable weight gain. I've always been a slender person and gaining weight has actually been difficult for me, so I'm surprised that I'm suddenly a couple of dress sizes bigger.
Avatar n tn When on the Depo, the best way to avoid gaining weight is diet and exercise. Some people gain the weight and some lose weight. When I was on Depo, I gained weight, I also didn't exercise and I wasn't on a diet. My friend, however, lost weight while on Depo, she also didn't exercise and wasn't on a diet. Depo affects people differently. If you were dieting and exercising and you gained weight, you may want to choose a different method.
Avatar f tn Yes weight gain is a potential side effect of Risperdal and I experienced it when I was on it. It can happen with all currently available antipsychotics, the ones with the least potential being Abilify, Saphris and Fanapt. As well temporary movement disorders are a common side effect.
Avatar n tn I am on Duragesic pain patch, Ultram, Lortab 10 mg, and Lyrica 200mg. I noticed weight gain and swelling in my legs and feet with Lyrica and wanted to know if Topamax could replace Lyrica.
Avatar f tn Can Follistim AQ cause lethargy, weight gain and very bad headaches? I have heard from several people on Follistim that they have these side effects.
Avatar n tn Sometimes you can avoid this side effect by either taking wellbutrin, a very stimulating antidepressant, or combining wellbutrin with an ssri to counteract this effect. I don't think constipation would lead to the weight gain, but three pounds isn't really much of a gain. We all fluctuate some normally.
Avatar f tn Older tri-cyclic antidepressants and Tetracyclic antidepressant cause weight gain. It is proven and a well known side effect. Many mood stabilizers can also cause weight gain. One theroy involving weight gain and SSRI meds is that often times when people are severly depressed and suffering from anxiety, they do not eat near as much. When we start feeling better by taking AD medication our appitites often return, thus producing weight gain as a result of taking the SSRI medication.
1798419 tn?1315810427 How long do the side effect last?? And is weight gain a common side effect? My doctor swore black and blue that she had never come across a person who gained weight, and that it was more common to loose it on effexor. I'm a recovering bulimic so weight gain is a very scary thing for me, i wish it wasnt but it is..
Avatar m tn As with any prescription drug, the side effects vary from person to person. But yes, weight gain is quite common with Propranolol.
Avatar m tn If we switch him to olanzapine injections after he is completely stable since he is responding well to that drug, will the olanzapine injections also cause him weight gain? or the side effect of weight gain will not be seen in olanzapine injection?
Avatar n tn However, I do not know for sure that it is the abilify, but since it is an antipsychotic drug, then the nature of the drugs has weight gain as a side effect. The probem is even if it is the culprit in the matter of my weight gain, people around me said that I seem more calm with it and not as nervous as I once was. So because it might be benefiting me a little, I would like to stick with the medicine as long as I can find something that will counteract the effect of the weight gain.
Avatar n tn I'm sorry that this is an issue you are dealing with. Psychiatric medications are well-known for affecting weight ,as if being unwell wasn't enough to worry about ,weight gain can really affect many people too. There are many ways you can help yourself and noticing how a medication affects you is an important place to start. Medication affects us all differently and side effects are something that we have to deal with but that can in most cases be overcome.
540310 tn?1343624120 What side effects has anyone experienced ? I have heard weight gain is a side effect. would love to hear good and bad experiences i am supposed to have already started taking it but wanted to get some info first.
Avatar f tn Hi everyone. I'm new to ms and will be starting copaxone soon. I like to reaserch as much info as I can on any drug I take before I start so there are no suprises. Believe it or not, I am more concerned about weight gain than any thing else. I have literally struggled with it all my life. I am 50 lbs over weight now an can afford to gain an ounce. I've read where cushins symdrome is a side effct, oddly enough, it was a concern earlier with my weight issues.